# SDR SWIA201436334

- Difficulty date: February 14, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 28,260 hours, 22,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Beacon Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOP & BOTTOM BEACON LIGHTS DO NOT ILLUMINATE.  C-CHECK REPLACED UPPER BEACON HARNESS IAW ESPM & REPLACED TOP BEACON LIGHT IAW AMM.
